# SDR SWAA2014110533748

- Difficulty date: October 29, 2014
- Submitted: November 6, 2014
- Operation: Air carrier
- Aircraft: N261WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32517
- Aircraft time: 28,735 hours, 16,709 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 6546815
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT SEAT TRACK UPPER CHORD CRACKED AT BS 727B LBL 24 FASTENER HOLE C.  REPAIRED CHORD IAW SRM.
